View Full Version : Elmiron making things worse
I just got finished reviewing my "daily bladder logs" since February, again looking for a pattern.
I think I am doing worse after 4 months on elmiron. I don't know if I should go the 2 more more months to see if it works or not or if it is irritating me.
I'm not sure if my pain rating scale has changed or the medicine really is making me worse.
Has this happened to anyone else?
06-07-2005, 12:47 AM
I've only been taking it for about a month and a half but I feel worse now than I did before I started. I just read someone else's comments that said that it has sulfa in it and if you are allergic to sulfa that it could make you feel worse. I am allergic to sulfa so I am thinking that this may not be for me. I still need to talk to my doctor. I'm not feeling very hopeful.
06-07-2005, 01:52 AM
When I did a voiding diary, I also found I was slightly worse on Elmiron than off it. That's part of what convinced me and my uro to stop the Elmiron, since it wasn't helping me and even appeared to be making me worse.
I have also heard from others who felt Elmiron made them flare/made them worse. It's rare, more people are helped rather than harmed, but it's entirely possible. The IC bladder can react badly to nearly every substance on earth, I'm convinced.
06-07-2005, 03:00 AM
Elmiron does not contain the antibiotic sulfonomide. I am very allergic to sulfa and took elmiron for six months before developing a headache from it. I did not have an allergic reaction and sulfa causes severe rash for me.
Powered by vBulletin® Version 4.2.0 Copyright © 2013 vBulletin Solutions, Inc. All rights reserved.